# SDR V0XD20210317003

- Difficulty date: January 21, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Aileron Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON I/B PCU O/B LUG HAS CORROSION. CORRECTIVE ACTION: PERFORMED REWORK OF THE AILERON PCU LUG IAW BOMBARDIER REO 670-57-61-107. SEE AVMAX W/O: 80909 W/C:  FOR WORK PERFORMED.
